# SDR AALA960530

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Plate
- Part number: 5910136
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF STATION 1338 AFT PRESSURE BULKHEAD LOWER SIDE IN AFT CARGO COMPARTMENT HEAVY CORROSION ON PLATE.  INSTALLED NEW DOUBLER PLATE SRM 53-14-3.  (M)
